Simulation of an approximate optimal decomposition in breakpoints in approximating the function $f(x)=x\sp n$ by a broken line
Beneš, Karel
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987), p. 187-194 / Harvested from Czech Digital Mathematics Library
Published online : 1987-01-01
Classification:  65D15,  65D20
@article{120182,
     author = {Karel Bene\v s},
     title = {Simulation of an approximate optimal decomposition in breakpoints in approximating the function $f(x)=x\sp n$ by a broken line},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {26},
     year = {1987},
     pages = {187-194},
     zbl = {0691.65005},
     mrnumber = {1033339},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120182}
}
Beneš, Karel. Simulation of an approximate optimal decomposition in breakpoints in approximating the function $f(x)=x\sp n$ by a broken line. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987) pp. 187-194. http://gdmltest.u-ga.fr/item/120182/

Beneš K. Simulation of analog computer in solving non-linear differential equations by a digital computer, Acta Universitatis Palackianae Olomucensis, Vol.79 (1984) (1984) | MR 0837036